Jump to content

Grasping At Straws Here


scarfgirl
 Share

Recommended Posts

I've been having bad tachy and serious trouble breathing for a week and a half. Not long enough for me to start panicking--yet-- but it is unsettling because I've been so stable for so long. Then this morning I realized that my clonidine pills were different, blue instead of yellow. I asked my husband about that and he says it's been that way for a couple of weeks. Apparently my pharmacy switched Clonidine manufacturers. The switch coincides almost perfectly with when my troubles started.

Just as I don't want to panic, I don't want to get my hopes up either....but has anyone noticed a difference b/w different Clonidine generics?

Cheers,

Stacy

Edited to replace brain fog rambling with actually clarity

Link to comment
Share on other sites

I don't take clonodine, but I know that if I miss a dose of my meds, my heart goes crazy. The last time I missed my midodrine, I ended up in the ER with tachy that was out-of-control.

I know the general rule when taking meds for the heart is to never miss a dose. Our bodies become dependent on these medications, so when we're off of them, we're often in a lurch.

Hopefully someone here can help you with your clonodine question.

-Lauren

Link to comment
Share on other sites

I don't take clonodine, but I know that if I miss a dose of my meds, my heart goes crazy. The last time I missed my midodrine, I ended up in the ER with tachy that was out-of-control.

I know the general rule when taking meds for the heart is to never miss a dose. Our bodies become dependent on these medications, so when we're off of them, we're often in a lurch.

Hopefully someone here can help you with your clonodine question.

-Lauren

Thanks, but I'm not really worried about missing that one dose--it's bound to happen eventually and while aggravating it's rarely serious--I'm more concerned about the sudden change in my condition. I'm usually pretty stable and it scares me to suddenly be feeling bad again without a cold or bad day of some sort to point my finger at.

My husband used to work in a pharmacy and he swears people have problems all the time when they switch generic brands, but I dunno. I called my pharmacy and they're gonna get in the old brand of Clonidine and I'll see if things go back to normal. I really really hope that is the issue; I'm starting to get scared it's not. I can't sleep at night b/c I'm always gasping for breath and during the day I'm so foggy and exhausted I can't carry on a conversation. I haven't had symptoms like that in years.

B)

Link to comment
Share on other sites

Kexia,

I would talk to your doctor, and see it that could be the problem. One other thing I was going to add is, I did alot better on the clonodine patch. Plus you only have to change it once a week! B)

Hope you are feeling better!

Link to comment
Share on other sites

I remember when I was pregnant and had to take a calcium channel blocker for possible pre-term labor. My OB distinctly said to make sure it was brand, not generic. She says many people have different experiences with brand vs generic and for some it does not make a difference. She for one in this instance insisted brand made a difference so who knows, it may be for you also.

Link to comment
Share on other sites

Thanks, I FINALLY managed to get an appointment with my doctor and I'll be seeing her tomorrow.

Also, I convinced the pharmacist to give me a few pills of the brand name and I've been taking them the past couple of days. I'm still out of breath easily during the day but I haven't had anymore of the night attacks, which is a HUGE relief. Keeping my fingers crossed that the solution really was that easy.

Tell me more about this patch...I've never heard of that. It doesn't irritate your skin to have something stuck to you for a week like that?

Link to comment
Share on other sites

i hope your appointment goes well...

:) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...